Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Nualart, David
and
Sönmez, Ercan
2022.
Regularization of differential equations by two fractional noises.
Stochastics and Dynamics,
Vol. 22,
Issue. 06,
Pei, Bin
Feng, Lifang
Li, Yunzhang
and
Xu, Yong
2025.
Non-markovian dynamics: the memory-dependent probability density evolution equations.
Nonlinear Dynamics,
Vol. 113,
Issue. 11,
p.
12589.
Fan, Xiliang
Huang, Xing
and
Ling, Zewei
2025.
Regularity of laws for distribution dependent SDEs with fractional noises.
Electronic Journal of Probability,
Vol. 30,
Issue. none,
Zhang, Tongqi
Xu, Yong
Feng, Lifang
and
Pei, Bin
2025.
Averaging Principle for McKean-Vlasov SDEs Driven by FBMs.
Qualitative Theory of Dynamical Systems,
Vol. 24,
Issue. 1,